# SDR AU000076

- Difficulty date: January 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Contaminated
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE SLAT TRAILING EDGE WEDGES CORRODED INTERNALLY &  CONTAMINATED WITH MOISTURE.
